Blank
Avatar universal
Help
I have secondary adrenal insuffiancy and had a crisis earlier this month since then the dr has been moving my steroid dose up and down. I feel miserable and my Bp went up today to 152/108 prior to today my Bp has always been low. Has anyone else experienced this? Any advice?
Cancel
1 Answers
1 Answers
Page 1 of 1
657231 tn?1453836403
What was your standard dose before, and what is it now? Did the doctor tell you to taper down?

Are you on florinef?

Did you get copies of your tests from the crisis - and did you go low in both sodium and potassium, or just sodium?

If you are higher than normal doses, the steroids can raise your BP. Without details, hard to say anything specific.
Comment
Cancel
657231 tn?1453836403
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
Avatar n tn
Blank
cracker420 commented on When Your Cold Is Not...
Apr 30
Avatar f tn
Blank
Ladytruth01 commented on When Your Cold Is Not...
Apr 24
363281 tn?1353103243
Blank
SassyLassie commented on I had no idea there w...
Apr 09
Top Thyroid Answerers
Avatar m tn
Blank
gimel
MI
657231 tn?1453836403
Blank
rumpled
Northern, NJ
Adrenal Insufficiency Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Thyroid Answerers
Avatar m tn
Blank
gimel
MI
657231 tn?1453836403
Blank
rumpled
Northern, NJ